# SDR DL72S001420

- Difficulty date: July 20, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT THE STA 990 FRAME CHORD AT STR 29R WAS CUT TO FACILITATE REPAIR OF STR 29R.  REMOVED STA 990 FACTORY FRAME SPLICE PLATE O/B OF STR 29R.  CUT FRAME AT FS 990 JUST I/B OF S29R AS PER MM 53-12-0 FIG 804.  DRILLED UP SPLICE ANGLE PER MM 53-12-0 FIG 804.  REINSTALLED 990 FRAME SPLICE REPAIR DOUBLER PER MM 53-12-0 FIG 804.
